It is currently Sat Aug 19, 2017 6:54 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Someone please help....
PostPosted: Fri Oct 18, 2013 10:42 am 
Offline
Average Poster
Average Poster

Joined: Fri Oct 18, 2013 10:05 am
Posts: 4
Hello all. I have been wanting to post on these sites but I have just been reading stories on here for a few years every once in a while, but I finally decided to join. I have been taking suboxone for 6 years, only was dabbling with opiates for about 2 years. I have been through hell with doctors. Currently, I just moved back to my home state, and was living in PA for work and had an awesome doc out there. He was able to taper me off klonopin which wasn't as bad as I thought it would be. He also tapered me down on subs to 8mg once a day. Now, I have been seeing a new doc in MD since I moved back. He upped me on subs back to 8mg twice a day when I told him I only needed it once a day. He also prescribed me klonopin .5mg twice a day. I have been taking klonopin only because I do have severe anxiety but I try not to take it everyday, and I only take pieces, but I pretty much have been taking it everyday. It's only been a week and a half but do you think I will wd from klonopin again if I just stop, because I feel so guilty. Also, I have been taking the dose my new doc prescribed for subs like an idiot. I don't know why I allowed myself to go back up to 16mg. If I just jump down to 6mg, like I was planning to do, will you think I will go through wd's? I have a one year old child that really takes a lot of my energy and I just felt like I needed to take the subs. I just can't believe I did this to myself, that and with the klonopin. :oops: I'm just so mad at myself, I have nobody to tell this to because my fiance would flip out as he thinks I've been tapering and hates that I'm on subs at all. I would so love if someone can please help me out with some answers or suggestions. I just feel so horrible for doing this to myself! Grrrr! Please help, I really need some kind of support. Thanks in advance.

-GlamRecovery- Not So Glam Right Now :roll:


Top
 Profile  
 
PostPosted: Fri Oct 18, 2013 1:26 pm 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 419
Hey Glam, welcome to the forum. I have to get to work but will send a longer reply tonight or this weekend. My immediate thought was feeling your frustration, who's recovery is this anyway... PAX


Top
 Profile  
 
PostPosted: Fri Oct 18, 2013 2:19 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sat Aug 04, 2012 5:42 pm
Posts: 226
Location: Minneapolis
I want to mirror something that DocM said...Who's recovery is this?! Stopping Suboxone for someone else almost 100% of the time leads to relapse even if someone has been on it for years such as you have, unless alternate forms of recovery have been established and support systems put in place over the course of the years you've been taking/tapering Suboxone. To me, it doesn't sound like it as someone healthy in recovery and determined to taper off all medications and remain in recovery doesn't blame others for their predicaments when they occur (such as their Dr's).

Perhaps your current Dr. is really a good one and see's all this? We can't see every aspect of your case, only what you tell us; your Dr. has ideally formed a clinical opinion after actually meeting and spending some time with you. Maybe he felt you weren't stable on the dosage you were on, why? And if you felt you were and were totally stable in your recovery and on that dosage and motivated to taper completely, why would you double your dosage willy-nilly on the say-so of a Dr. you are now complaining about?

As far as benzodiazepines go, Dr's don't typically hand them out like candy with Suboxone unless serious complaints of panic attacks and anxiety are being exhibited and other medication options have been exhausted or seemingly exhausted per patient report. I bet you've heard a number of times that Klonopin, Ativan, Xanax, Valium are the devil and have NO PLACE in the medicine cabinet of an addict. I say it's generalizing and that some people can do well with benzodiazepines in extreme cases and some can utilize them on an only as needed basis and not become physically dependent and have to deal with the rebound anxiety that accompanies their chronic administration. Are you one of these people, I don't know; If you were honest with your prescribing Dr., hopefully he has a better insight into the answer of that question.

As for your husband and the many people like him who have a romanticized view that after X-amount-of-time an addict should just move on or 'be done' with their treatment, phooey. Didn't Dr. Junig just write a great letter about this?!?! Check out http://www.suboxonetalkzone.com

_________________
TPN Service Companies
Travis Norton, LADC/LAC
540 Greenhaven Road #201|Anoka, MN 55303
(763)250.0702
http://www.facebook.com/TpnServiceCompanies
Person-centered counseling, education, advocacy, referral services and assessments.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group